Vol. 5, No. 1, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Permutation notations for the exceptional Weyl group $F_4$

Patricia Cahn, Ruth Haas, Aloysius G. Helminck, Juan Li and Jeremy Schwartz

Vol. 5 (2012), No. 1, 81–89
Abstract

This paper describes a permutation notation for the Weyl groups of type F4 and G2. The image in the permutation group is presented as well as an analysis of the structure of the group. This description enables faster computations in these Weyl groups which will prove useful for a variety of applications.

Keywords
Weyl groups, Coxeter groups, one-line notation, permutations
Mathematical Subject Classification 2010
Primary: 20G15, 20G20, 22E15, 22E46, 43A85
Milestones
Received: 25 June 2011
Revised: 22 August 2011
Accepted: 28 August 2011
Published: 28 April 2012

Communicated by Joseph Gallian
Authors
Patricia Cahn
Department of Mathematics
Dartmouth College
Hanover, NH 03755
United States
Ruth Haas
Department of Mathematics and Statistics
Smith College
Northampton, MA 01063
United States
Aloysius G. Helminck
Department of Mathematics
North Carolina State University
Raleigh, NC 27695
United States
Juan Li
School of Operations Research and Information Engineering
Cornell University
Ithaca, NY 14850
United States
Jeremy Schwartz
Department of Mathematics
University of Maryland
College Park, MD 20742
United States